Some medications can cause temporary movement disorders such as akathesia (motor restlessness) or dystonia (muscle stiffness) or permanent movement disorders such as tardive dyskinesia which is clinically similar to Parkinson's but is not the same condition. I am not aware of any of these medications causing tardive dyskinesia but if anyone you know started having movement disorders after taking a specific medication and you are concerned it might potentially be the cause they show have a consult with a movement disorders specialist who could rule that out as a potential. At the same time they should have a list of all medications they have taken in the past. If you want to know more information about the side effects of specific medications go to the medication website, look in the P.D.R. (Physician's Desk Reference) and then speak to your doctor about it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.